# SDR CALA2025042304170

- Difficulty date: April 21, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 81,282 hours, 29,799 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR R1 ESCAPE SLIDE HAS SETTLED LOWER IN THE CARRIER AND IS VISIBLE ADJUSTED R1 SLIDE SKIRT. OPS NORMAL AT THIS TIME.
